# SDR C2XA02IA130

- Difficulty date: June 23, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 5220 · Emergency Exits
- Part: Turnbuckle
- Part number: MS212513S
- Condition: Bent
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

IAH - DURING TAKEOFF ROLL THE LEFT FORWARD EMERGENCY EXIT DOOR CAME DISLODGED.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE DOOR AND FOUND THE SHOOT BOLT ACTUATING TURNBUCKLE TO BE BENT.  THE TURNBUCKLE WAS REMOVED AND REPLACED, AND THE DOOR WAS FUNCTIONALLY CHECKED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
